Missed periods
Between Oct 29th to Nov 11th I had 3 ipills . My periods were on 11th Nov but I never got them. I knw there are side effects for taking those pills but I wanna for how long does your next period get delayed . I missed my periods last mnth and this mnth too no signs of them yet.
164 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Rujul Jhaveri Gujarathi
Gynecologist 8 yrs exp Mumbai

Free 3 day follow up

Chat Now

₹800 for 24 hrs

It's because of high progesterone levels as you had taken 3 I pills. It causes thinning of uterine lining. Now you need get Sr. Beta hcg done. And along with it get your ultrasonography done. This is just to check uterine lining thickness. If everything is normal. Then you can start taking progesterone tablets twice a day for 5 days and after last tablet you should get your periods in 7 days.
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.